Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Diffusive realizations for solutions of some operator equations: The one-dimensional case


Authors: Michel Lenczner, Gérard Montseny and Youssef Yakoubi
Journal: Math. Comp. 81 (2012), 319-344
MSC (2010): Primary 35-xx, 47A62, 01-08, 47G10
Published electronically: July 19, 2011
MathSciNet review: 2833497
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we deal with the derivation of state-realizations of linear operators that are solutions to certain operator linear differential equations in one-dimensional bounded domains. We develop two approaches in the framework of diffusive representations: one with complex diffusive symbols; the other with real diffusive symbols. Then, we illustrate the theories and develop numerical methods for a Lyapunov equation arising from optimal control theory of the heat equation. A practical purpose of this approach is real-time computation on a semi-decentralized architecture with low granularity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35-xx, 47A62, 01-08, 47G10

Retrieve articles in all journals with MSC (2010): 35-xx, 47A62, 01-08, 47G10


Additional Information

Michel Lenczner
Affiliation: Femto-St Institute, Time-Frequency 26, Rue de l’Epitaphe, 25030 Besançon, France –and– UTBM, 90010 Belfort Cedex, France
Email: michel.lenczner@utbm.fr

Gérard Montseny
Affiliation: LAAS-CNRS 7, avenue du Colonel Roche 31077 Toulouse Cedex 4, France
Email: montseny@laas.fr

Youssef Yakoubi
Affiliation: UPMC Univ Paris 06, Laboratoire Jacques-Louis Lions, F-75005, Paris Cedex, France
Email: yyakoubi@ann.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-2011-02485-3
PII: S 0025-5718(2011)02485-3
Keywords: Integral operators, diffusive representation, operational equation, Lyapunov equation, computational method, real-time computation.
Received by editor(s): September 24, 2009
Received by editor(s) in revised form: September 23, 2010
Published electronically: July 19, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.